I have been taking for 8 years... What can I take for the pain and I feel like a can't breath? Is there something that can help me get through the day and make me feel like myself again?
Withdrawal from 150mg of oxycodone a day would lead to dreadful withdrawal effects (sadly the amount puts the dose in the 'recreational' range). I'm interested to know if you were given warnings months ago to reduce your meds or if you were told it was to be discontinued? I'm surprised that you were not given a chance to wean down. The FDA is getting really quite strict about opioid prescriptions and who qualifies to receive them.
The only thing I know of that can help to partially ease the withdrawal symptoms is Loperamide found in Imodium anti diarrhea tablets. It may alleviate some of your symptoms.
Have you talked to your doctor about this, knowing that he won't prescribe more pain pills?
I'm sorry but this sounds wrong. I hate to ask this but did you fail a drug test maybe? Doctors are not supposed to pull you cold turkey off these meds, Especially at that level leading me to believe there must be a reason for this drastic change as opposed to being weaned slowly and safely off your meds. Coming off these meds like this is dangerous and can cause major issues. I would call and get into a medical detox if I were you... like tomorrow. They can help manage the symptoms safely and get you through it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is 1mg Xanax 3x day a high dose. Was taking 1mg ativan 3x day but seemed to lose effect after 5 yrs?
Posted 17 May 2013 • 1 answer
Posted 24 Jan 2015 • 3 answers
Posted 26 Feb 2015 • 4 answers
Posted 14 Jun 2016 • 0 answers
Posted 2 Mar 2017 • 1 answer